# SDR 2010FA0001270

- Difficulty date: December 16, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N10LR
- Make and model: Cessna 551
- Aircraft serial: 5510122
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 551900922
- Condition: Broken
- Location: Seat Assy
- Component: Seat Assy
- Component part number: 551901516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC STO1043WI, PN 42-0312K, AND DWG D-10394, REV A.
